# SDR F3LA2009082500143

- Difficulty date: August 18, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 16,532 hours, 8,075 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THE L2 DOOR LONGITUDINAL FLOORBEAM Y1292 AT FRAME 66 HAS CORROSION AROUND FLOOR PANEL NUTPLATES.  MX REMOVED CORROSION AND PERFORMED REPAIR IAW EA A9-53R-31266.
